Home           Contact us           FAQs           
   Journal Page   |   Aims & Scope   |   Author Guideline   |   Editorial Board   |   Search
2012 (Vol. 4, Issue: 07)
Article Information:

Flocking of Intelligent Swarm in Arbitrarily Finite Dimensional Spaces

Wang Dong Mei and Cheng Lei
Corresponding Author:  Zhixiang Hou 

Key words:  Coordination control, flocking motion, stability, swarm, , ,
Vol. 4 , (07): 709-712
Submitted Accepted Published
2011 September, 23 2011 October, 24 2012 April, 01

This study studies a model of an n-dimensional intelligent swarm that consists of a group of mobile autonomous agents with an attraction-repulsion function governing the interaction of the agents. A distributed flocking motion control for the n-dimensional (n≥2) intelligent swarm based on local information is proposed. The stability of intelligent swarm is studied with Lyapunov stability theory. Simulations showed that the swarm system can converge to goal regions while maintaining cohesiveness.
Abstract PDF HTML
  Cite this Reference:
Wang Dong Mei and Cheng Lei, 2012. Flocking of Intelligent Swarm in Arbitrarily Finite Dimensional Spaces.  Research Journal of Applied Sciences, Engineering and Technology, 4(07): 709-712.
    Advertise with us
ISSN (Online):  2040-7467
ISSN (Print):   2040-7459
Submit Manuscript
   Current Information
   Sales & Services
   Contact Information
  Executive Managing Editor
  Email: admin@maxwellsci.com
  Publishing Editor
  Email: support@maxwellsci.com
  Account Manager
  Email: faisalm@maxwellsci.com
  Journal Editor
  Email: admin@maxwellsci.com
  Press Department
  Email: press@maxwellsci.com
Home  |  Contact us  |  About us  |  Privacy Policy
Copyright © 2009. MAXWELL Science Publication, a division of MAXWELLl Scientific Organization. All rights reserved